MathSciNet Relay Station
MathSciNet bibliographic data
MR1339049 (96e:93028) 93B52 (49L20 49N35 93C20)
Popa, Cătălin Feedback laws for nonlinear distributed control problems via Trotter-type product formulae. SIAM J. Control Optim. 33 (1995), no. 4, 971–999.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement